# SDR DXTA2015061506030

- Difficulty date: June 14, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N846QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600797
- Aircraft time: 5,084 hours, 3,998 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BEFORE CONNECTING BATTERY, SMELLED AN ELECTRICAL BURNING ODOR IN THE AFT TAIL CONE AREA.   INSPECTED TAILCONE FOR ANY EVIDENCE OF CHARRING OR BURNING.  RAN AIR COMPRESSOR FOR APPROX 1 HOUR TO DETERMINE ROOT CAUSE OF ODOR.  NO ODORS PRESENT AT THIS TIME.  WORKED IAW MM 21-52-00.  INSPECTED ELECTRICAL COMPONENTS AND FOUND NOTHING LOOSE OR EVIDENCE OF DAMAGE.
